# SDR 06FDEA0136

- Difficulty date: January 10, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B MIDFLAP UPPER SURFACE GOUGED AT I/B EDGE, APPROX 12 INCHES AFT OF THE LEADING EDGE OF FLAP.  *S/D*  REPAIRED FLAP PER FED EX EA 7-5710-96547.
